Skoči na glavni sadržaj

Glasnik matematički , Vol. 41 No. 1, 2006.

  • Datum izdavanja: 24.05.2006.
  • Objavljen na Hrčku: 25.05.2006.

Sadržaj

Puni tekst

Computational experiences on norm form equations with solutions forming arithmetic progressions (str. 1-8)

Attila Bérczes, Attila Pethö
Izvorni znanstveni članak


On a certain family of quartic Thue equations with three parameters (str. 9-30)

Volker Ziegler
Izvorni znanstveni članak


2-rang du groupe des classes et courbes elliptiques (str. 31-49)

Aïni Laoudi
Izvorni znanstveni članak


On functional equations related to bicircular projections (str. 51-55)

Joso Vukman
Izvorni znanstveni članak


On commutativity of σ-prime rings (str. 57-64)

L. Oukhtite, S. Salhi
Izvorni znanstveni članak


A class of nonabelian nonmetacyclic finite 2-groups (str. 65-70)

Vladimir Ćepulić, Olga S. Pyliavska
Izvorni znanstveni članak


Finite 2-groups G with Ω2*(G) metacyclic (str. 71-76)

Zvonimir Janko
Izvorni znanstveni članak


A note on reduction of dimension for linear elliptic equations (str. 77-88)

Ibrahim Aganović, Josip Tambača, Zvonimir Tutek
Izvorni znanstveni članak


Homogenization of random degenerated nonlinear monotone operators (str. 101-114)

J. Engström, L.-E. Persson, A. Piatnitski, P. Wall
Izvorni znanstveni članak


Configurations defined on finite rings (str. 115-140)

Andrzej Kozlowski, Krzysztof Prazmowski
Izvorni znanstveni članak


Hyperspaces with exactly two orbits (str. 141-157)

Sam B. Nadler Jr., Patricia Pellicer-Covarrubias
Izvorni znanstveni članak


On intersections of simply connected sets in the plane (str. 159-163)

E. D. Tymchatyn, Vesko Valov
Izvorni znanstveni članak


On linking of Cantor sets (str. 165-176)

Matjaž Željko
Izvorni znanstveni članak


Posjeta: 9.854 *